| Catalog Number |
305540 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 3 of the bd® allergy syringe with permanently attached needle broke during use.Report 3 of 3 the following was provided by the initial reporter: verbatim: the plunger was fine initially, barrel fine; the plunger did not withstand the aspiration and broke while pulling back how many occurrences of syringe(s) affected? 3 that break while aspirating was issue being described noted before, or during used? breaks during use was there any patient involvement? yes what was the patient outcome? no remarkable outcome was there any leakage for the breakage issue? no are you able to provide the incident date for ¿malformed plunger base¿ and¿ break while aspirating¿? the base no, i remember injecting a patient and it caught me off guard once i had the proper grip.The break while aspirating happened on (b)(6) 2023.
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.